# SDR AALA20040996

- Difficulty date: September 24, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N39367
- Make and model: Boeing 767323
- Aircraft serial: 25194
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergnecy Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHTS ON LEFT SIDE OF FIRST CLASS AND IN LAVATORY INOPERATIVE.  REPLACED BATTERY PACK M735 AND SEAT 2A AFT LIGHT ASSEMBLY FOR EMERGENCY LIGHTS ON LEFT SIDE OF FIRST CLASS AND IN LAVATORY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
